Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Itchy rash on forehead and face, taking centrum

Hi, iv developed an itchy rash on my forehead and a breakout around the rest of the face . I ve been on centrum for about a month and that s the only change lately. So I m just wondering if it is the centrum causing this?
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

If the rash has broken out after starting Centrum then it could be the cause for it. Please stop taking Centrum and approach the physician who has prescribed it for an alternative. In the mean time you could use an anti inflammatory drug like Levocetrizine to reduce the itchy rash. Avoid using any cosmetics over the rash as it might aggravate it.

I hope I was of help

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor